MathSciNet Relay Station
MathSciNet bibliographic data
MR2230919 11F70 (11F66 11M41)
Gelbart, Stephen S.; Lapid, Erez M. Lower bounds for $L$-functions at the edge of the critical strip. Amer. J. Math. 128 (2006), no. 3, 619–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement